My man has taken Primadone,Propranolol,Requip, and one other beta-blocker with no sucess. His tremors are getting progressively worse could Stalevo help?
Can a patient having extreme tremors from taking Depakote for bi-polar be helped taking Stalevo?
- 7 Jun 2010 by Robyn Hardwick
- 13 Jun 2010
- depakote, requip, stalevo, bipolar disorder, propranolol
Added 8 Jun 2010:
His doctor put him on Geodon slowly, then slowed the Depakote to eventually stop. We will see how this will work. Thank You for taking your precious time to read, Thank You.
I realize this answer is a bit late but Stavelo probably wouldn't have helped tremors caused by other medicines. It is mainly used to treat Parkinson's disease.
Stavelo is levodopa, which is converted to a chemical called dopamine in the brain. Symptoms of Parkinson's disease may be caused by low levels dopamine in the brain.
Carbidopa helps prevent the breakdown of levodopa before it can reach the brain and take effect.
When used with carbidopa, entacapone, and levodopa (Atamet, Parcopa, Sinemet), entacapone increases levels of levodopa in the body.
The combination of carbidopa, entacapone, and levodopa is used to treat Parkinson symptoms such as muscle stiffness, tremors, spasms, and poor muscle control.
- Depakote Drug Information
- Requip Drug Information
- Stalevo Drug Information
- Propranolol Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Nov 2010 • 1 answer
Posted 2 Feb 2013 • 6 answers
Posted 30 Sep 2013 • 2 answers
Posted 27 Oct 2013 • 2 answers
Posted 23 Dec 2013 • 3 answers